# SDR SWAA2021072120663

- Difficulty date: September 25, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs887 Lbl8-Rbl20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS887 LBL8 TO RBL20 WL 168. / REPAIR BY REPLACEMENT FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS 887 LBL 8-RBL 20. LOCATED AND DRILLED HOLES; INSTALLED NUT PLATES; APPLIED CORROSION INHIBITING COMPOUND AND INSTALLED NEW T-ASSY PN7530863 PO# 8000028 IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; SRM 51-40-02-0G-0; AMM 51-21-91-620-802; AND DWG 146A7500 REV B 59581U 01OCT2020
